Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 412758, 5 pages
http://dx.doi.org/10.1155/2014/412758
Research Article

A Strong Law of Large Numbers for Weighted Sums of i.i.d. Random Variables under Capacities

School of Mathematics, Honghe University, Mengzi 661199, China

Received 16 February 2014; Accepted 3 June 2014; Published 16 June 2014

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2014 Defei Zhang and Ping He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Defei Zhang and Ping He, “A Strong Law of Large Numbers for Weighted Sums of i.i.d. Random Variables under Capacities,” Journal of Applied Mathematics, vol. 2014, Article ID 412758, 5 pages, 2014. doi:10.1155/2014/412758